# SDR ASMF200504012

- Difficulty date: April 12, 2005
- Submitted: April 18, 2005
- Operation: Air carrier
- Aircraft: N168PL
- Make and model: Doug MD-88
- Aircraft serial: 53174
- Aircraft time: 42,231 hours, 29,147 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure Switch
- Part number: 46D161
- Part serial: 2605
- Condition: Failed
- Location: Rt A/C Pack
- Part time: 20,595 hours, 14,534 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED  FLIGHT AS A CONSEQUENCE OF DURING CLIMB, AIR CONDITIONING SYSTEM WITHOUT FLOW AND ALTITUDE PRESSURE LIGHTS TURNED ON.  DURING REVISION AIR CONDITIONING SYSTEM WAS FOUND TURNED ON WITHOUT PRESSURE AND FLOW, THE AUTOMATIC  AIR CONDITIONING SHUTOFF BREAKER WAS TURNED TO OVERRIDE REESTABLISHING THE SYSTEM.  AIRCRAFT WAS SENT TO THE HANGAR AND WIRING AND SECOND SEGMENT SWITCH WAS DETECTED GROUNDED.  THE WIRING WAS REPAIRED AND AT PRESSURIZATION TEST WAS DETECTED SWITCH DAMAGED, THE SWITCH S1-296 WAS REPLACED IAW MM 21-31-09, TESTED CORRECT.  TEST FLIGHT WAS PERFORMED AND AIR CONDITIONING SYSTEM OPERATED CORRECTLY.
